Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On circularly symmetric functions


Author: James A. Jenkins
Journal: Proc. Amer. Math. Soc. 6 (1955), 620-624
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0072219-6
MathSciNet review: 0072219
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Carathéodory, Untersuchungen über die konformen Abbildungen von festen und veränderlichen Gebieten, Math. Ann. vol. 72 (1912) pp. 107-144. MR 1511688
  • [2] R. Nevanlinna, Über die konforme Abbildung von Sterngebieten, Översikt av Finska Vetenskaps-Societetens Förhandlingar vol. 63 (1920-1921) Avd. A. No. 6.
  • [3] T. Radó, Bemerkung über die konformen Abbildungen konvexer Gebiete, Math. Ann. vol. 102 (1930) pp. 428-429. MR 1512584
  • [4] W. Rogosinski, Über positive harmonische Entwicklungen und typisch-reelle Potenzreihen, Math. Zeit. vol. 35 (1932) pp. 93-121. MR 1545292

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0072219-6
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society